J4 ›› 2011, Vol. 46 ›› Issue (8): 59-62.
• Articles •
YANG Jia-shan, SUN Wen-bing
The oscillation of a class of second order nonlinear neutral variable delay difference equation with positive and negative coefficients is discussed. Using the fixed point theorem in Banach space, a new nonoscillation criteria for the equation is obtained by introducing parameter function and the generalized Riccati transformation. Also, a sufficient condition for oscillation of the equation is proposed. These criteria can improve the restriction of the conditions for the equation, which promote some existed results.
positive and negative coefficient; neutral difference equation; variable delay; nonlinear; oscillation and nonoscillation; Riccati transformation
YANG Jia-shan, SUN Wen-bing. Oscillation of second order difference equations with positive and negative coefficients[J].J4, 2011, 46(8): 59-62.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks